# SDR ASOA201609203079

- Difficulty date: September 20, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: 2024T42063
- Condition: Cracked
- Location: Bs 484 Rbl 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ANGLE CRACKED, CABLE GUIDE INTERCOSTAL AT BS 484 AND RBL 36.  MAINTENANCE COMPLIED WITH REO 601R-53-41-2090
